# SDR DALA2019030801553

- Difficulty date: March 7, 2019
- Submitted: March 10, 2019
- Operation: Air carrier
- Aircraft: N920DE
- Make and model: Doug MD-88
- Aircraft serial: 53423
- Aircraft time: 63,857 hours, 46,564 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Relay
- Condition: Defective
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AFTER TAKE OFF SMELL OF BURNT RUBBER IN COCKPIT AND CABIN. DISSIPATED QUICKLY. GONE BY APPROXIMATELY 10,000 FEET. R/R RECIRC FAN. NO HELP. REPLACED RELAY R2-278. (LP5733780)
